# SDR CA160126002

- Difficulty date: January 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 91E342
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT HEATER FIRE INDICATION. COCKPIT HEATER FIRE EMERGENCY PROCEDURES FOLLOWED. INSPECTION INCLUDING BOROSCOPE HAS NOT REVEALED ANY SIGNS OF FIRE. INVESTIGATION IS ONGOING.  ADDITIONAL INFORMATION FROM CLIENT REVEALED THAT FIREX BOTTLES HAD NOT BEEN DISCHARGED. BLOWER P/N 91E34-2 WAS PERMANENTLY CHANGED.
